# SDR UALA2013052803653

- Difficulty date: May 25, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,917 hours, 26,758 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 740-860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 CHECK, MULTIPLE DAMAGE NOTED ON FUSELAGE SKIN FROM BS 740-860 BETWEEN S26L-16R.   REMOVED DAMAGE & REPAIRED SKIN REF EA130454 & ECRA 5330-04598.
